advertisement
Question
Posted by: Tee | 2012/11/09

Uti and other stuff

Hi doc,

I am currently taking medicine for a UTI I have. I''ve noticed that my feces are really watery. Like water. It doesn''t smell like feces either. I am wondering if this is uti related or if its fat that I''m losing. I''ve lost 5 pounds out of nowhere

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tee

It is possible that the medication is the cause for your watery stools. Consult your pharmacist for Reuterina Femme, which is a good probiotic and which can help to alleviate your problem. Remember to take in a lot of fluid, as you can become dehydrated.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement